# SDR NOCA04711

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Part serial: 88148
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD GALLEY CEILING EMERGENCY LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT ASSY PER MM 33-51-11, OPS CHECK GOOD.
